Alert archive / West Virginia / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 53, NWS Charleston, WV
NWS Charleston, WV issued this severe thunderstorm warning at Jun 18, 2015, 3:19 PM EDT for 7 counties in West Virginia; Boyd County, Lawrence County, Kentucky. It was in force for 56 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 18, 2015, 3:19 PM EDT (19:19 UTC)
- Expired
- Jun 18, 2015, 4:15 PM EDT
- In force
- 56 min
- Issued by
- NWS Charleston, WV
- Area
- Storm-based polygon
Counties Boyd County, KY, Lawrence County, KY, Boone County, WV, Cabell County, WV, Lincoln County, WV, Logan County, WV, Mingo County, WV, Putnam County, WV, Wayne County, WV
The radar
The Jackson,KY radar (KJKL), 69 km from the middle of the area, began a volume at 19:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 18, 3:21 PM EDT | HAIL 1 | Louisa, KY | QUARTER SIZED HAIL REPORTED IN LOUISA. RELAYED VIA NWS JACKSON KY. |
| Jun 18, 3:30 PM EDT | TSTM WND DMG | Genoa, WV | TREE DOWN ON DRIFT CREEK ROAD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 7.3 hours before the alert went out and 178 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 337 J/kg
- Mixed-layer CIN
- -62 J/kg
- Mixed-layer LCL
- 889 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 130 m²/s²
- 0-3 km storm-relative helicity
- 128 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.5
The text
As transmitted, in the capitals the NWS used until 2016.
837
WUUS51 KRLX 181919
SVRRLX
KYC019-127-WVC005-011-043-045-059-079-099-182015-
/O.NEW.KRLX.SV.W.0053.150618T1919Z-150618T2015Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHARLESTON WV
319 PM EDT THU JUN 18 2015
THE NATIONAL WEATHER SERVICE IN CHARLESTON WEST VIRGINIA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN BOYD COUNTY IN KENTUCKY...
LAWRENCE COUNTY IN KENTUCKY...
SOUTHWESTERN PUTNAM COUNTY IN WEST VIRGINIA...
WAYNE COUNTY IN WEST VIRGINIA...
NORTHERN MINGO COUNTY IN WEST VIRGINIA...
LINCOLN COUNTY IN WEST VIRGINIA...
WESTERN BOONE COUNTY IN WEST VIRGINIA...
NORTHWESTERN LOGAN COUNTY IN WEST VIRGINIA...
SOUTHEASTERN CABELL COUNTY IN WEST VIRGINIA...
* UNTIL 415 PM EDT
* AT 319 PM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS IN EXCESS
OF 60 MPH. THIS STORM WAS LOCATED OVER LOUISA...AND MOVING EAST AT
30 MPH.
* LOCATIONS IMPACTED INCLUDE...
LOUISA...WAYNE...HAMLIN...BLAINE...BEECH FORK STATE PARK...
YATESVILLE LAKE STATE PARK...CHAPMANVILLE...FORT GAY...ULYSSES...
KIAHSVILLE...CENTERVILLE...RANGER...CHARLEY...GILL...EAST LYNN
LAKE...SPURLOCKVILLE...HARTS...MARTHA...DUNLOW AND BURNAUGH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION...MOVE TO
AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
PLEASE REPORT HAIL OR STRONG WIND TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...800-401-9535...WHEN YOU CAN DO SO SAFELY.
YOU MAY ALSO REPORT SEVERE WEATHER BY POSTING YOUR REPORT TO THE
CHARLESTON WEST VIRGINIA NATIONAL WEATHER SERVICE FACEBOOK PAGE...OR
BY USING THE TWITTER HASHTAG...NWSRLX.
&&
LAT...LON 3802 8301 3805 8298 3806 8295 3810 8292
3811 8290 3813 8290 3823 8279 3837 8206
3798 8195 3795 8252 3796 8254 3795 8258
3794 8278 3797 8284 3800 8294 3800 8296
3798 8298 3799 8302
TIME...MOT...LOC 1919Z 266DEG 25KT 3808 8261
$$
142 follow-up statements
640
WWUS51 KRLX 181947
SVSRLX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
347 PM EDT THU JUN 18 2015
KYC019-127-WVC005-011-043-045-059-079-099-182015-
/O.CON.KRLX.SV.W.0053.000000T0000Z-150618T2015Z/
BOYD KY-LAWRENCE KY-PUTNAM WV-WAYNE WV-MINGO WV-LINCOLN WV-BOONE WV-
LOGAN WV-CABELL WV-
347 PM EDT THU JUN 18 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM EDT
FOR SOUTHEASTERN BOYD...LAWRENCE...SOUTHWESTERN PUTNAM...WAYNE...
NORTHERN MINGO...LINCOLN...WESTERN BOONE...NORTHWESTERN LOGAN AND
SOUTHEASTERN CABELL COUNTIES...
AT 345 PM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE
OF PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS IN EXCESS OF 60
MPH. THIS STORM WAS LOCATED OVER KIAHSVILLE...OR 9 MILES SOUTH OF
WAYNE...MOVING EAST AT 30 MPH.
LOCATIONS IMPACTED INCLUDE...
LOUISA...WAYNE...HAMLIN...BLAINE...BEECH FORK STATE PARK...YATESVILLE
LAKE STATE PARK...CHAPMANVILLE...FORT GAY...ULYSSES...KIAHSVILLE...
CENTERVILLE...RANGER...CHARLEY...GILL...EAST LYNN LAKE...
SPURLOCKVILLE...HARTS...MARTHA...DUNLOW AND BURNAUGH.
ADDITIONAL STRENGTHENING THUNDERSTORMS WERE MOVING INTO WESTERN
LAWRENCE COUNTY WHICH MAY ALSO REACH SEVERE LIMITS AS THEM MOVE EAST
ACROSS THE WARNED AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
PLEASE REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...800-401-9535...WHEN YOU CAN DO SO SAFELY.
YOU MAY ALSO REPORT SEVERE WEATHER BY POSTING YOUR REPORT TO THE
CHARLESTON WEST VIRGINIA NATIONAL WEATHER SERVICE FACEBOOK PAGE...OR
BY USING THE TWITTER HASHTAG...NWSRLX.
&&
LAT...LON 3802 8301 3805 8298 3806 8295 3810 8292
3811 8290 3813 8290 3823 8279 3837 8206
3798 8195 3795 8252 3796 8254 3795 8258
3794 8278 3797 8284 3800 8294 3800 8296
3798 8298 3799 8302
TIME...MOT...LOC 1945Z 266DEG 25KT 3809 8238
$$
13108
WWUS51 KRLX 182014
SVSRLX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
414 PM EDT THU JUN 18 2015
KYC019-127-WVC005-011-043-045-059-079-099-182021-
/O.EXP.KRLX.SV.W.0053.000000T0000Z-150618T2015Z/
BOYD KY-LAWRENCE KY-PUTNAM WV-WAYNE WV-MINGO WV-LINCOLN WV-BOONE WV-
LOGAN WV-CABELL WV-
414 PM EDT THU JUN 18 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN BOYD...
LAWRENCE...SOUTHWESTERN PUTNAM...WAYNE...NORTHERN MINGO...LINCOLN...
WESTERN BOONE...NORTHWESTERN LOGAN AND SOUTHEASTERN CABELL COUNTIES
WILL EXPIRE AT 415 PM EDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS. THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER
HEAVY RAIN IS STILL POSSIBLE WITH THIS THUNDERSTORM.
LAT...LON 3802 8301 3805 8298 3806 8295 3810 8292
3811 8290 3813 8290 3823 8279 3837 8206
3798 8195 3795 8252 3796 8254 3795 8258
3794 8278 3797 8284 3800 8294 3800 8296
3798 8298 3799 8302
TIME...MOT...LOC 2002Z 266DEG 25KT 3809 8238
$$
13What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, WV wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 18, 2:24 PM EDT, 55 minutes earlier.
Area forecast discussion, Jun 18, 2:24 PM EDT, 55 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHARLESTON WV 224 PM EDT THU JUN 18 2015 .SYNOPSIS... FROM SINKS SOUTH TONIGHT. UPPER LEVEL DISTURBANCES FROM BILL THROUGH FRIDAY. REMNANTS OF BILL COULD ENHANCE COVERAGE SATURDAY/SATURDAY NIGHT. && .NEAR TERM /THROUGH FRIDAY/... MID LEVEL DRY AIR HAS ALREADY BEEN OVERCOME OVER THE SOUTHERN PORTION OF THE CWA SOUTH OF THE I-64 CORRIDOR THIS AFTERNOON. THIS CONVECTION IS FIRING ON THE EDGE OF THE SLIGHT RISK AREA FROM SPC. 0-6KM BULK SHEAR REMAINS AT AROUND THE 30KT MARK...BUT THE BONA FIDE LOW LEVEL JET RESIDES FURTHER TO THE NORTH AND WILL RETREAT FURTHER TO THE NORTH INTO THIS EVENING. IN THE MEANTIME...ON THE SYNOPTIC SCALE...REMNANTS OF BILL ALREADY ADDING TO THE EQUATION FOR THE WEATHER IN THE MIDDLE OHIO VALLEY. UPPER LEVEL ENERGY WILL GET CAUGHT UP IN THE 500MB FLOW FROM THIS SYSTEM AND PUSH THEM EASTWARD. AT THE SURFACE...FRONTAL BOUNDARY WILL DROP BACK TO THE SOUTH...AND THE COMBINATION OF THESE TWO WILL WARRANT AN INCREASE IN THE POPS OVERNIGHT. THE AXIS OF THE UPPER LEVEL FLOW OF DISTURBANCE WILL DROP SOUTHWARD SETTLING INTO THE HEART OF THE CWA THROUGH FRIDAY. WITH THESE TROPICAL DOWNPOURS WHERE THE PWAT FROM THE 12Z ILN SOUNDING WAS 1.5 INCHES...AND LIKELY VALID IN OUR AREA AS WELL...FLOODING REMAINS A CONCERN. I-64 CORRIDOR AND NORTH HAS SEEN GENERALLY 2-3 INCHES OVER THE LAST 4 DAYS OR SO AS OF THIS MORNING. HOWEVER...LOCALIZED LOCATIONS MAY RANGE MORE FROM 1 INCH TO 4 INCHES...AS IS NATURAL IN CONVECTIVE PRECIPITATION. CREEKS AND STREAMS RESPOND A LITTLE MORE EACH TIME IT RAINS...BUT WE DO GET MULTIPLE HOURS OF RECUPERATION TIME IN BETWEEN ROUNDS OF SHOWERS AND STORMS. FLASH FLOOD GUIDANCE IS AN INCH OR LESS...BUT WILL STILL NEED CELL TRAINING AND MULTIPLE BASINS FOR ISSUES TO OCCUR. IN THIS ATMOSPHERE...THAT IS NOT NECESSARILY HARD TO COME BY. && .SHORT TERM /FRIDAY NIGHT THROUGH SUNDAY NIGHT/... THE FRONT MEANDERS NORTH AND SOUTH ACROSS THE FORECAST AREA ON FRIDAY AND SATURDAY. SEVERAL PIECES OF ENERGY RIDE ALONG THE FRONT. HAVE A BAND OF LIKELY POPS DURING THE DAY ON FRIDAY AND THEN TAPPER OFF TO CHANCE FRIDAY NIGHT. THE REMNANTS OF TROPICAL STORM BILL WILL MOVE ACROSS THE FORECAST AREA SATURDAY NIGHT AND SUNDAY AND IT WILL INTERACT WITH THE FRONT. HAVE CATEGORICAL POPS SATURDAY NIGHT AND LIKELY POPS ON SUNDAY. THE POTENTIAL FOR HEAVY RAINFALL WHEN THE REMNANTS MOVE ACROSS IS NOT OUT OF THE QUESTION. MOST OF THE MODELS SUGGEST 1-3 INCHES POSSIBLE. THE FLASH FLOOD HAZARD CONTINUES ALONG SMALL STREAMS CONTINUES. && .LONG TERM /MONDAY THROUGH THURSDAY/... MAIN FRONTAL ZONE STILL IN OUR VICINITY MONDAY. A FASTER WNW FLOW ALOFT TAKES CONTROL FOR DAY 5 INTO 6...MONDAY AND TUESDAY...BEFORE RIDGE TRYING TO BUILD NORTH AGAIN ON WEDNESDAY. SO MAY BE DEALING WITH SOME FASTER MOVING STORMS DAY 5/6. && .AVIATION /18Z THURSDAY THROUGH TUESDAY/... CONVECTION FIRING ACROSS THE SOUTH RIGHT NOW...EXPOSING BKW...HTS...AND CRW TO THE POSSIBILITY OF CONVECTIVE ACTIVITY HITTING THESE TERMINALS OVER THE NEXT 3 HOURS. LOOKING AT A LULL IN THE ACTION AFTER 22Z OR SO THIS EVENING...BEFORE THE FRONTAL BOUNDARY DROPS BACK TO THE SOUTH INTO THE OVERNIGHT PERIOD. THIS IS THE REASON FOR THE SHRA VCTS/CB IN THE TAFS AFTER 04Z TONIGHT. ANOTHER WAVE BRINGS MORE ACTIVITY TOWARDS 10Z...AND THEN AGAIN FOR THE AFTERNOON CONVECTION FRIDAY. MVFR FORECAST FOR STORMS IN TEMPOS...ALTHOUGH IFR VISIBILITY FOR A FEW MINUTES IS NOT OUT OF THE QUESTION. THE NEED TO BE ABLE TO COMMUNICATE THREE CATEGORIES AT TIMES LEADS TO A LOW CONFIDENCE. WIND AND CLOUDS SHOULD KEEP MOST FOG AWAY TONIGHT. CRW AND HTS COULD SEE SOME RESTRICTIONS AS THE WIND IS CLOSER TO CALM AT THESE LOCATIONS. FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 12Z FRIDAY... FORECAST CONFIDENCE: LOW TO MEDIUM. ALTERNATE SCENARIOS: TIMING AND LOCATION OF CONVECTION WILL REQUIRE AMENDMENTS AND TEMPOS. .AFTER 18Z FRIDAY... BRIEF IFR CONDITIONS POSSIBLE IN THUNDERSTORMS THROUGH THE PERIOD. TIMING AND INTENSITY OF MORNING FOG WILL DEPEND ON WHETHER LOCATIONS GET RAIN AND THEN CAN CLEAR OUT AT NIGHT. && WV...NONE. OH...NONE. KY...NONE. VA...NONE. && .RLX WATCHES/WARNINGS/ADVISORIES... WV...NONE. OH...NONE. KY...NONE. VA...NONE. && SYNOPSIS...KTB/26 NEAR TERM...26 SHORT TERM...FB LONG TERM...JSH/KTB AVIATION...26
Hazardous weather outlook, Jun 18, 4:22 AM EDT, 10 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON WV 422 AM EDT THU JUN 18 2015 KYZ101>103-105-OHZ066-067-075-076-083>087-VAZ003-004-WVZ005>011- 013>020-024>040-046-047-190830- GREENUP-CARTER-BOYD-LAWRENCE KY-PERRY-MORGAN-ATHENS-WASHINGTON- JACKSON OH-VINTON-MEIGS-GALLIA-LAWRENCE OH-DICKENSON-BUCHANAN-WAYNE- CABELL-MASON-JACKSON WV-WOOD-PLEASANTS-TYLER-LINCOLN-PUTNAM-KANAWHA- ROANE-WIRT-CALHOUN-RITCHIE-DODDRIDGE-MINGO-LOGAN-BOONE-CLAY-BRAXTON- GILMER-LEWIS-HARRISON-TAYLOR-MCDOWELL-WYOMING-RALEIGH-FAYETTE- NICHOLAS-WEBSTER-UPSHUR-BARBOUR-POCAHONTAS-RANDOLPH- 422 AM EDT THU JUN 18 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY...SOUTHEAST OHIO...SOUTHWEST VIRGINIA AND MUCH OF WEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT. IF HEAVIER THUNDERSTORMS WERE TO MOVE OVER THE SAME AREA...FLASH FLOODING COULD OCCUR. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS WITH DAMAGING WINDS AND HAIL THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. ROUNDS OF THUNDERSTORMS THROUGH THE WEEKEND COULD CAUSE FLASH FLOODING...PARTICULARLY IF REPETITIVE STORMS OCCUR. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Local storm report, Jun 18, 12:40 PM EDT, 2 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
1240 PM EDT THU JUN 18 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0605 PM TSTM WND DMG TROY 39.02N 80.76W
06/17/2015 GILMER WV DEPT OF HIGHWAYS
TREES DOWN ALONG WV18 AND WV47
&&
EVENT NUMBER RLX1501365
ARBSpecial weather statement, Jun 18, 2:05 PM EDT, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
205 PM EDT THU JUN 18 2015
WVZ025-026-035-181900-
BOONE-LOGAN-RALEIGH-
205 PM EDT THU JUN 18 2015
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN RALEIGH...SOUTHERN
BOONE AND NORTHERN LOGAN COUNTIES...
AT 205 PM EDT...A STRONG THUNDERSTORM WAS OVER CHAPMANVILLE...OR NEAR
LOGAN...MOVING EAST AT 25 MPH.
WINDS IN EXCESS OF 40 MPH AND NICKEL SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
CHAPMANVILLE...CHIEF LOGAN STATE...WHARTON...BALD KNOB...VAN...MOUNT
GAY-SHAMROCK...WHITESVILLE...WEST LOGAN...MITCHELL HEIGHTS...
SYLVESTER...JEFFREY...STICKNEY...NAOMA...BLAIR...SHARPLES AND
PRENTER.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
LAT...LON 3779 8160 3791 8216 3799 8212 3802 8201
3801 8146 3798 8146 3797 8145 3778 8147
3779 8153 3776 8157
TIME...MOT...LOC 1805Z 277DEG 20KT 3794 8201
14Special weather statement, Jun 18, 2:22 PM EDT, 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
222 PM EDT THU JUN 18 2015
WVZ035-036-181915-
FAYETTE-RALEIGH-
222 PM EDT THU JUN 18 2015
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN RALEIGH AND
SOUTHERN FAYETTE COUNTIES...
AT 221 PM EDT...A STRONG THUNDERSTORM WAS NEAR BURNWELL...OR 12 MILES
SOUTHWEST OF FAYETTEVILLE...MOVING EAST AT 25 MPH.
WINDS IN EXCESS OF 40 MPH AND NICKEL SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
OAK HILL...MOUNT HOPE...BRADLEY...STANAFORD...PINEY VIEW...
PROSPERITY...POWELLTON...MEADOW BRIDGE...PAX...THURMOND AND ARTIE.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
LAT...LON 3772 8095 3771 8098 3796 8141 3797 8140
3797 8138 3800 8137 3805 8133 3795 8081
3788 8076 3787 8077 3787 8082 3782 8094
3777 8089 3772 8089 3769 8090
TIME...MOT...LOC 1821Z 291DEG 21KT 3798 8132
14Local storm report, Jun 18, 3:14 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
314 PM EDT THU JUN 18 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0305 PM TSTM WND DMG 4 NE HANOVER 37.62N 81.73W
06/18/2015 WYOMING WV CO-OP OBSERVER
TREES DOWN AT RD BAILEY CAMPGROUND
&&
EVENT NUMBER RLX1501366
ARBThe office that day
Everything else NWS Charleston, WV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 18, 2:05 PM EDT | Special Weather Statement | RLX | Logan | 55 min |
| Jun 18, 2:22 PM EDT | Special Weather Statement | RLX | Fayette | 53 min |
| Jun 18, 2:46 PM EDT | Severe Thunderstorm Warning | RLX | Logan, McDowell, Mingo, Wyoming | 44 min |
| Jun 18, 3:31 PM EDT | Special Weather Statement | RLX | McDowell | 29 min |
| Jun 18, 3:42 PM EDT | Special Weather Statement | RLX | Wyoming | 63 min |
| Jun 18, 4:07 PM EDT | Special Weather Statement | RLX | McDowell | 53 min |
| Jun 18, 4:29 PM EDT | Special Weather Statement | RLX | Putnam | 61 min |
| Jun 18, 4:58 PM EDT | Severe Thunderstorm Warning | RLX | Clay, Jackson, Kanawha, Lincoln, Putnam, Roane | 47 min |
| Jun 18, 6:08 PM EDT | Severe Thunderstorm Warning | RLX | McDowell, Mingo, Wyoming | 52 min |
| Jun 17, 11:26 PM EDT | Special Weather Statement | RLX | Greenup | 34 min |
| Jun 18, 5:27 PM EDT | Special Weather Statement | RLX | Carter | 48 min |
Nearby
Severe Thunderstorm Warnings in West Virginia, 2015Severe Thunderstorm Warnings in Kentucky, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.